Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: C. Chevalley
Title: The algebraic theory of spinors
Additional book information New York, Columbia University Press, 1954. 8+131 pp.

Review Information

Reviewer: J. Dieudonné
Journal: Bull. Amer. Math. Soc. 60 (1954), 408-413
PII: S 0002-9904(1954)09837-3